# SDR DALA2025050903622

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N803DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31919
- Aircraft time: 37,327 hours, 14,380 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0954532) UPPER ATTACH ANGLE CRACKED AT STA 663 RBL 9 WL 168. REMOVED DAMAGED UPPER ATTACH ANGLE, FABRICATED 02 REPLACEMENT ANGLES FROM 2024T3 LOT # 5176426-1 AND 01 SPLICE ANGLE FROM 2024T3 # 0.071 LOT # 5174606-1. INSTALLED REPAIR PARTS PER B737 SRM 57-10-10-2R PROCEDURE 5.
